Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 4, Pages 249-255
http://dx.doi.org/10.1155/S0161171201010031

Radiation effects on unsteady MHD free convection with Hall current near an infinite vertical porous plate

Department of Mathematics, Faculty of Science, Helwan University, Cairo, Egypt

Received 10 August 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed A. Seddeek and Emad M. Aboeldahab, “Radiation effects on unsteady MHD free convection with Hall current near an infinite vertical porous plate,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 4, pp. 249-255, 2001. https://doi.org/10.1155/S0161171201010031.